# SDR ASAA2020081753023

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 6,301 hours, 1,942 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS R1 DOOR WILL NOT LATCH COMPLETELY, GROUNDED YES.  REPOSITION OUT SIDE HANDLE, OPERATED NORMALLY.  OK FOR SERVICE.
